Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

One dimensional perturbations of compact operators


Author: Harry Hochstadt
Journal: Proc. Amer. Math. Soc. 37 (1973), 465-467
MSC: Primary 47A55; Secondary 47B05
MathSciNet review: 0310681
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let K denote a compact selfadjoint operator acting on a Hilbert space H. L denotes a one dimensional selfadjoint operator also acting on H. It is shown that the eigenvalues of K and $ K + L$ interlace on the real axis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A55, 47B05

Retrieve articles in all journals with MSC: 47A55, 47B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0310681-2
PII: S 0002-9939(1973)0310681-2
Article copyright: © Copyright 1973 American Mathematical Society